MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCLXN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 04/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Arjo was notified about an event involving arjo maxi move passive floor lift and passive clip sling (model no maa4000m-l, serial number (b)(4)).It was reported that during patient transfer from a bedside toilet to a bed, the clip detached from a spreader bar attachment point (lug).Following information provided by the customer the sling clip detached when patient, (who has cerebral palsy) was moving a lot and her arm hit the clip.As a consequence of the event patient fell out from the sling and hit her head on the chassis leg of the lift.The patient sustained a small bump on the head, injury was assessed as not serious.After the incident arjo technician evaluated the lift and sling involved in the event.The inspection did not show any device or sling malfunction.The maxi move instruction for use warns the users to check the sling prior to use and make sure that the sling clips are attached securely before and during the lifting process: ¿caution: always check that all the sling attachment clips are fully in position before and during the lifting cycle, and in tension as the patient¿s weight is gradually taken up.The instruction for use for sling clip contains warning: ¿warning: to avoid injuries, if the patient is agitated, the attendant should wait until the patient calms down before attempting to weigh." to sum up, arjo passive floor lift and clip sling were used as a system for a patient transfer when clip detached and from that perspective system did not meet its performance specification.We decided to report this complaint to the competent authorities due to the allegation of the clip detachment during transfer.
 
Event or Problem Description
Arjo was notified about an event involving arjo maxi move passive floor lift and passive clip sling (model no maa4000m-l, serial number (b)(4)).It was reported that during patient transfer from a bedside toilet to a bed, the clip detached from a spreader bar attachment point (lug).Following information provided by the customer the sling clip detached when patient, (who has cerebral palsy) was moving a lot and her arm hit the clip.As a consequence of the event patient fell out from the sling and hit her head on the chassis leg of the lift.The patient sustained a small bump on the head, injury was assessed as not serious.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
MDR Report Key11789161
Report Number9681684-2021-00024
Device Sequence Number16399190
Product Code FSA
UDI-Device Identifier05055982764438
UDI-Public(01)05055982764438(11)200220
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKMCLXN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight53